# SDR ASAA2021090935895

- Difficulty date: September 9, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 49,169 hours, 14,637 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG81911
- Condition: Inoperative
- Location: Main Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS A/C R ROW 23 FLOOR TRACK LIGHTING INOP. GROUNDED - YES. REMOVED AND REPLACED FLOOR TRACK LIGHTING STRIP AT A/C R ROW 23 AS REQ.
